# SDR HALA2023053000031

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 37,329 hours, 19,855 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN' ALERT, FOUND INBD MLG DOOR OPEN.  RIGHT SYSTEM ACCUMULATOR NITROGEN PRE-CHARGE AT ZERO. REMOVED AND REPLACED RIGHT SYSTEM ACCUMULATOR PER AMM 29-12-05. BLED EXCESS AIR FROM SYSTEM. OPS CHECK GOOD.
